# SDR FDEA2021102752617

- Difficulty date: October 5, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE - ZONE 312 - UPPER AFT R/H FUSELAGE APROXIMATE STA 2163 TO 2092,   STRINGER 11R TO 13R CORROSION PRESENT. AFT FUSELAGE ZONE 312 UPPER AFT R/H FUSELAGE STA 2163.685 TO 2069.440, STRINGER 11R   TO 13R CORROSION REPAIR PERFORMED IAW EA 1-5330-T0365138 PART 1 " FUSELAGE-PLATES   & SKINS- FUSELAGE AFT BODY SECTION-SKIN PANEL AJC7058-2 - REPAIR"   *MAJOR REPAIR* SEE JPF.
